Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Table errata: “A cotangent analogue of continued fractions” (Duke Math. J. 4 (1938), 323–340) by D. H. Lehmer
HTML articles powered by AMS MathViewer

by Robert Spira and Alexander Scheeline PDF
Math. Comp. 28 (1974), 677 Request permission
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10-04, 10A30
  • Retrieve articles in all journals with MSC: 10-04, 10A30
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Math. Comp. 28 (1974), 677
  • MSC: Primary 10-04; Secondary 10A30
  • DOI:
  • MathSciNet review: 0345897